# SDR JJBA20170824021

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 32,996 hours, 20,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHT IN MID CABIN WILL NOT TEST, CENTER AISLE.  PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM. OPS CHECKED GOOD, NO DEFECTS NOTED.
